• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Opioids Could this be opioid withdrawal?

Survival0200

Bluelighter
Joined
Dec 27, 2005
Messages
3,242
Location
Lonely place in silence
I went through using poppy tea for approximately six days. There was a day or two there, when I didn't use. I started feeling loss of appetite and felt like complete shit yesterday (Thursday). Last time I used was Sunday. Could this stuff have such a long half-life, that I'm feeling the WD now? Shouldn't such a short binge bring withdrawals or is this something else?
 

negrogesic

Moderator: BDD, OD
Staff member
Joined
Jul 21, 2002
Messages
8,962
Location
Negronesia
Because ive experienced opioid withdrawal many times, even that short length of usage is plenty to produce withdrawal symptoms in me.

Poppy pod tea, and especially poppy seed tea, is long lasting and can produce a withdrawal syndrome that takes a while to ramp. Poppy seed tea is especially notorious for this.

It won't be a full withdrawal syndrome but still sucks.
 

hylite

Bluelighter
Joined
Mar 23, 2021
Messages
1,272
Yes. Uh the shorter the jump the better.
you know
the bigger you are
the harder you fall
the larger the dose
the more you withdrawal

But who can do that either.
Of course except me.

Doesn't hurt as bad anymore.
But oh does it hurt with nothing at all.
 

axe battler

Moderator: SLR
Staff member
Joined
Aug 4, 2009
Messages
1,985
^Yuck, my first opioid withdrawal. :sick:

It's not probably wise to treat these symptoms with poppy tea, even with only one cup?
Ding ding ding CORRECT ANSWER!!!
No you should treat them with paracetamol, ibuprofen. If you can get it pregabalin or gabapentin/phenibut helps a lot. Careful not they hooked on those drugs instead!
Also benzos.
Or of not jus take paracetamol and lounge around eaychingt movies or go for a nice walk in the park
 

bingey

Bluelight Crew
Joined
Nov 30, 2004
Messages
9,367
Location
Isolated
^
I find paracetamol gives me a yucky feeling even sober, I never took it in WD don't know why probably thought why bother..

But benzos can definitely help especially with insomnia and muscle pain, diazepam or one of it's prodrugs are the best for this purpose.
 

axe battler

Moderator: SLR
Staff member
Joined
Aug 4, 2009
Messages
1,985
Diazepam is nice but pregabalin is better imo. Both....well that's just smashing, baby.

Loperimide can help with the shits too immensely. 4 or 6mg to start with.

Clonidine helps with the blood pressure and RLS.

Try and go for nice walks when you can't sleep instead of lying in bed suffering. The exercise and fresh air will help you sleep and walking helps with depression.
 

plumbus-nine

Bluelighter
Joined
Apr 4, 2021
Messages
283
Location
Mexico
Paracetamol does literally nothing for me even at 2g, ibu or naproxen are stronger.. but the real deal is pregabalin, or off the OTC ones as said loperamide, and possibly DXM (more against the depression stuff). Clonidine yeah, for me it was useless, would say it's for the severe cases because it makes you uncomfortably sedated and induces strong postural hypotension (vertigo and dizziness when standing up etc).. Propranolol does a good job at keeping the norepinephrine activity down, heartbeat and BP.

Anything antihistaminergic which is centrally active like diphenhydramine helps too for sleep.
 
Top